Tamoxifen side effects

KebaKeba Member Posts: 9
edited May 6 in Social Groups
Hi Ladies,
I am new to this whole thing. I had a mastectomy 4wks ago. Don't need chemo or radiation which is great but have been prescribed Tamoxifen. Just wanted opinions regarding the side affects as I know I'm lucky not to need chemo etc but starting this tablet is terrifying me. 
Any feedback from anyone taking them would be great. Thanks

Comments

  • Renee_BCNARenee_BCNA Moderator Posts: 60

    HI Keba,

    That's so great that you don't need chemo!

    You will find lots info in the tamoxifen thead here: http://onlinenetwork.bcna.org.au/discussions/tagged/tamoxifen

    I have been taking tamoxifen for just over 2 years. My main side affects are the odd hot flush, fluid retention and some joint pain. All very manageable.
    I know it seems scary not knowing how you will feel but just know if it something you really are having trouble with your medical team will help you out.

    Please feel free to message me with any questions you have xo

  • InkPetalInkPetal You are valuable, beautiful, extraordinary.Member Posts: 431
    Hello @Keba
    Try not to freak yourself out on how you may react and what might happen - there's no way to know! :heart: See how it goes and handle anything that comes along when you come to it. A lot of women don't get side effects at all :heart: I hope that's the case for you.
  • TennilleTennille Member Posts: 78
    I was on Tamoxifen for 4 years. The side effects I got was night sweats,some joint pain and really itchy downstairs. Other than that I had no problems with it.
Sign In or Register to comment.